A Good Basis for Computing with Complex Numbers.
Elemente der Mathematik, Tome 49 (1994) no. 1, pp. 111-117
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1994__49_1_141563,
author = {Alain Robert},
title = {A {Good} {Basis} for {Computing} with {Complex} {Numbers.}},
journal = {Elemente der Mathematik},
pages = {111--117},
year = {1994},
volume = {49},
number = {1},
zbl = {0813.30001},
url = {http://geodesic.mathdoc.fr/item/ELMA_1994__49_1_141563/}
}
Alain Robert. A Good Basis for Computing with Complex Numbers.. Elemente der Mathematik, Tome 49 (1994) no. 1, pp. 111-117. http://geodesic.mathdoc.fr/item/ELMA_1994__49_1_141563/